# SDR DALA2025042703263

- Difficulty date: April 25, 2025
- Submitted: April 27, 2025
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 60,496 hours, 31,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3142  CORROSION CENTER FITTING LOCATED BTW FR 66 TO FR 68 LH SIDE CUT OUT AT AFT GALLEY AREA (SSI 534136).  REPLACED CENTER FITTING LOCATED BTW FR 66 TO FR68 LH SIDE CUT OUT AT AFT GALLEY AREA AS PER A319 SRM 51-72-11, A319 SRM 51-42- 11, DWG D53480048, ISSUE: F, RELEASE DATE: 05-NOV-93, DWG D53480505, ISSUE: FE, RELEASE DATE:09-JAN-25, TOOK MEASURE OF CORROSION ON CENTER FITTING ARE: L: 0.842 INCHES, W: 0,510 INCHES, D: 0,016 INCHES.
